# SDR SWAA2025031297436

- Difficulty date: February 19, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 30,131 hours, 14,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242BF HAS DENTS AND DELAMINATION AT MULTIPLE AREAS.  <[01] REMOVED AND REPLACED PASSENGER CABIN FLOOR PANEL 242BF PER AMM 53-21-00-401-NG;[02] CORRECTIVE ACTION #1 C/W.
